# SDR SWAA2023062659257

- Difficulty date: June 15, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N8537Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63595
- Aircraft time: 19,945 hours, 9,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY LIGHT BATTERY CHARGER ASSY HAS BROKEN TEST SWITCH<[01] REMOVED AND REPLACED FWD ENTRY DOOR EMERGENCY LIGHT BATTERY CHARGER ASSY. PER AMM 33-51-06. OPS CHECK GOOD;[02] REMOVED AND REPLACED FWD ENTRY DOOR EMERGENCY LIGHT BATTERY CHARGER ASSY. PER AMM 33-51-06. OPS CHECK GOOD;[03] REMOVED AND REPLACED FWD ENTRY DOOR EMERGENCY LIGHT BATTERY CHARGER ASSY. PER AMM 33-51-06. OPS CHECK GOOD
